MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1007/s12098-009-0059-4

Медицинская библиотека · Indian journal of pediatrics · 2009

Thinner intoxication manifesting as methemoglobinemia.

Verma Sanjay, Gomber Sunil

Клинический случайСтатьяПеревод в очереди

Аннотация

Lacquer thinner, commonly used for removing household paints is known to contain mixture of various arometic hydrocarbons; halogenated hydrocarbons and naptha, if ingested may rarely cause methemoglobinemia. We report a 3 year old child who presented to us with history of accidental ingestion of thinner, used for removing household paint. Child was having cyanosis with minimal tachypnoea & the colour of his blood was chocolate brown. Later methemoglibulin level estimations were also done, which were suggestive of this diagnosis. Child was managed conservatively with oxygen therapy & vital monitoring, which lead to complete recovery and discharge from hospital later.

Для цитирования: Verma Sanjay, Gomber Sunil. Thinner intoxication manifesting as methemoglobinemia.. Indian journal of pediatrics. 2009. DOI: 10.1007/s12098-009-0059-4.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.